# SDR DALA1136160121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER AT STA 434 S38R FOUND CORRSION EXCEED LIMIT AS PER SRM 53-00-03 FIG 101 OTIS.  REPAIR CARRIED OUT ON STRINGER AT STA 434 S-38R AS PER SRM 53-00-03 FIG 201 REPAIR 2 OTIS.
